Sums of fractional parts and sum of restricted divisors of a number

Main Article Content

Rafael Jakimczuk

Abstract

Let us consider a strictly increasing sequence of positive integers an such that A(x) is the distribution function of the sequence. That is, A(x)=∑ an≤ x 1. We study the sum ∑ an≤ x ans{x / an} and apply this formula in the study of the sum of a-divisors of a number. The distribution functions A(x) considered are very general. The methods used are very elementary.

Article Details

How to Cite
Jakimczuk, R. (2021). Sums of fractional parts and sum of restricted divisors of a number. Gulf Journal of Mathematics, 10(1), 36-42. Retrieved from https://gjom.org/index.php/gjom/article/view/552
Section
Articles